MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dry Eye(s) (1814)
Date of Event 04/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated that the inlay was explanted from the left eye of a (b)(6) year old male patient approximately eight (8) months postoperatively due to poor corneal healing caused by persistent dry eye.It was noted that the patient had difficulty complying with the post-operative regimen.
 
Event or Problem Description
Updated information: the patient was last seen in the clinic on (b)(6) 2016.At this time, the patient's near visual acuity was 20/50 and distance visual acuity was 20/40.Patient reported improved vision.The slit lamp exam revealed only mild haze.On same day as the visit, (b)(6) 2016 the patient had a lasik enhancement.Patient has discontinued use of pred forte.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5717249
Report Number3008401069-2016-00010
Device Sequence Number522557
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA548-0315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/16/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/10/2016
Supplement Report FDA Received Date10/14/2016
12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight88